# SDR HALA2010022300071

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 13,726 hours, 33,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 7 DEF EMERGENCY LIGHTNING INOP.  REPAIRED WIRE AND CONNECTOR TO EMERGENCY LIGHTING FOR SEAT 7DEF.  OPS CHECK OKAY OK FOR SERVICE.
